Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 4, Pages 385-394
http://dx.doi.org/10.1155/S1048953304208012

An iteration for finding a common random fixed point

Department of Mathematics, Bengal Engineering College (Deemed University), Howrah, West Bengal 711103, India

Received 12 August 2002; Revised 7 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Vasile Berinde, “Inerative approximation of fixed points,” Lecture Notes in Mathematics, vol. 1912, pp. 1–338, 2007. View at Publisher · View at Google Scholar
  • Shrabani Banerjee, and Binayak S. Choudhury, “On the convergence of a fixed point random iteration for random asymptotically quasi-nonexpansive type mappings,” Random Operators and Stochastic Equations, vol. 21, no. 1, pp. 53–65, 2013. View at Publisher · View at Google Scholar